# SDR RAIA201802030001

- Difficulty date: February 3, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 40,007 hours, 24,142 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 1129
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MX STRAPPED E1 ANTI ICE VALVE OPEN. AIRBORNE VALVE SHOWS CLOSED. R & R THE ANTI-ICE VALVE, OPS CHECKED GOOD.
